# SDR DALA2016092706863

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON SPLICE LOCATED ON FRAME 24, -Y1292.  REPLACED SPLICE OTBD LOCATED ON FRAME 24, -Y1292 IAW SRM 51-72-11 AND DWG D53110920.
